Introduction – from type theory and homotopy theory to univalent foundations

Awodey, S, Gambino, N and Palmgren, E (2015) Introduction – from type theory and homotopy theory to univalent foundations. Mathematical Structures in Computer Science, 25 (05). pp. 1005-1009. ISSN 0960-1295



Copyright, Publisher and Additional Information: (c) 2015, Cambridge University Press. This is an author produced version of a paper published in Mathematical Structures in Computer Science. Uploaded in accordance with the publisher's self-archiving policy.
  • Published (online): 10 March 2015
  • Published: June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
John Templeton Foundation - DO NOT USE48138
Air Force Research Lab Munitions DirectorateFA8655-13-1-3038, 12.800
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2017 12:45
Last Modified: 05 Nov 2017 16:38
Published Version:
Status: Published
Publisher: Cambridge University Press
Identification Number:

Share / Export